# SDR USAASB02073

- Difficulty date: April 17, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

PHL - FLT 437 - APU WAS STARTED ON FINAL INTO PHL AT 1,200 FEET, AND UPON TOUCHDOWN, CREW RECEIVED AN APU FIRE WARNING BELL AND INDICATION LIGHT.  AS AIRCRAFT CLEARED THE RUNWAY, CREW PULLED AND ROTATED THE APU FIRE HANDLE, DISCHARGING THE BOTTLE.  FIRE LIGHT EXTINGUISHED AS CREW SWITCHED THE APU OFF.  CREW ASKED TOWER IF THEY OBSERVED ANY SMOKE.  TOWER RESPONDED NO SMOKE WAS NOTED.  FLIGHT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  (M)
